Napredna pretraga

Pregled bibliografske jedinice broj: 655073

A new disease caused by improperly used therapy


Gregurek-Novak, Teodora; Čavka, Vlatka
A new disease caused by improperly used therapy // Dermatologia kliniczna, 45 (2008), 394-396 (međunarodna recenzija, članak, znanstveni)


Naslov
A new disease caused by improperly used therapy

Autori
Gregurek-Novak, Teodora ; Čavka, Vlatka

Izvornik
Dermatologia kliniczna (1730-7201) 45 (2008); 394-396

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Adverse effects ; glucocorticosteroids ; warfarin

Sažetak
A case of 78-year-old woman was described. She came to the Department because of polymorphic changes on her skin, mostly suffusions, erosions and crusts on the arms and transitory photo dermatitis on the face. On both legs dermatitis hypostasica was present. Based on the interview and the medical documentation of previous diseases we revealed that treatments i.e. chronic treatment with local fluorinated corticosteroids, amiodarone (because of atrial fibrillation) and warfarin were not correctly supervised. Our patient developed a clinical picture of “new “skin disease that was a result of side effects of all co-administered medications. Side effects are the unwanted, negative consequence associated with the use of given medication. Our patient's health condition was a consequence of properly prescribed medical therapy, with no sufficient information passed to the patient about their possible side effects after prolonged use. Extended use of local corticosteroid therapy, oral anticoagulant therapy (warfarin) and amiodarone resulted in many side effects that affected skin and possibly also other organs.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Ustanove
Stomatološki fakultet, Zagreb,
KBC "Sestre Milosrdnice"

Časopis indeksira:


  • Scopus